# SDR ASAA0946142

- Difficulty date: June 10, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535013
- Condition: Bent
- Location: Bs 520 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BENT STA 520 STR 27L.  REMOVED BENT CLIP FABRICATED LOCATED DRILLED TREATED PRIMED TOP COATED AND INSTALLED NEW STRINGER CLIP.
